| Model Number |
01.29.208 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unequal Limb Length (4534)
| Date of Event |
05/25/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 june 2026: lot.2517224: (b)(4) items manufactured and released on 14-jul-2025.Expiration date: 2030-jun-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
Revision surgery due to leg length discrepancy after about 5 months from primary.The surgeon revised the 36mm biolox head s to a 36mm biolox option head with an xl biolox option sleeve.The surgery was completed successfully.